MathSciNet Relay Station
MathSciNet bibliographic data
MR1863294 (2002i:58011) 58E05 (35J60 35J65 47J30)
Bartsch, Thomas Critical point theory on partially ordered Hilbert spaces. J. Funct. Anal. 186 (2001), no. 1, 117–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement